# SDR SWIA201333595

- Difficulty date: May 14, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 18,556 hours, 13,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM CORRODED AT LBL 12 AND LBL 18.  C-CHECK, REPLACED FS 280.00 FLOORBEAM IAW REO.
